On the asymptotic behavior of solutions of parabolic equations

Charles S. Kahane

Czechoslovak Mathematical Journal (1983)

  • Volume: 33, Issue: 2, page 262-285
  • ISSN: 0011-4642

How to cite

top

Kahane, Charles S.. "On the asymptotic behavior of solutions of parabolic equations." Czechoslovak Mathematical Journal 33.2 (1983): 262-285. <http://eudml.org/doc/13381>.

@article{Kahane1983,
author = {Kahane, Charles S.},
journal = {Czechoslovak Mathematical Journal},
keywords = {Dirichlet boundary condition; Robin boundary conditions; Neumann boundary condition},
language = {eng},
number = {2},
pages = {262-285},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the asymptotic behavior of solutions of parabolic equations},
url = {http://eudml.org/doc/13381},
volume = {33},
year = {1983},
}

TY - JOUR
AU - Kahane, Charles S.
TI - On the asymptotic behavior of solutions of parabolic equations
JO - Czechoslovak Mathematical Journal
PY - 1983
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 33
IS - 2
SP - 262
EP - 285
LA - eng
KW - Dirichlet boundary condition; Robin boundary conditions; Neumann boundary condition
UR - http://eudml.org/doc/13381
ER -

References

top
  1. R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975. (1975) Zbl0314.46030MR0450957
  2. R. Arima, On general boundary value problems for parabolic equations, J. Math. Kyoto Univ. 4-1 (1964), 207-243. (1964) MR0197997
  3. A. Friedman, Partial Differential Equations of Parabolic Type, Prentice Hall Inc., Englewood Cliffs, 1964. (1964) Zbl0144.34903MR0181836
  4. A. Friedman, Partial Differential Equations, Holt, Rinehart and Winston Inc., New York, 1969. (1969) Zbl0224.35002MR0445088
  5. E. Gagliardo, Proprietà di alcune classi di funzioni in pui variabili, Ricerche di Mat. 7 (1958), 102-137. (1958) MR0102740
  6. E. Gagliardo, Ulteriori propriétà di alcune classi di funzioni in pui variabili, Ricerche di Mat. 8 (1959), 24-51. (1959) MR0109295
  7. R. A. Gardner, 10.1512/iumj.1980.29.29012, Indiana Univ. Math. J. 29 (1980), 161-190. (1980) MR0563205DOI10.1512/iumj.1980.29.29012
  8. R. A. Gardner, 10.1016/0022-0396(80)90088-1, J. Diff. Eqs. 37 (1980), 60-69. (1980) Zbl0413.34058MR0583339DOI10.1016/0022-0396(80)90088-1
  9. D. Gilbarg, N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer Verlag, Berlin, 1977. (1977) Zbl0361.35003MR0473443
  10. G. H. Hardy J. E. Littlewood, G. Polya, Inequalities, 2nd ed., Cambridge University Press, Cambridge, 1952. (1952) MR0046395
  11. A. M. Il'in A. S. Kalashnikov, O. A. Oleinek, 10.1070/RM1962v017n03ABEH004115, Russian Math. Surveys 17, No. 3 (1962), 1-143. (1962) MR0138888DOI10.1070/RM1962v017n03ABEH004115
  12. S. Itô, A boundary value problem of partial differential equations of parabolic type, Duke Math. J. 24, (1957), 299-312. (1957) MR0090751
  13. S. Itô, Fundamental solutions of parabolic differential equations and boundary value problems, Japan J. Math. 27 (1957), 55-102. (1957) MR0098240
  14. C. S. Kahane, 10.1016/0022-247X(76)90114-1, J. Math. Anal. Appl. 53 (1976), 343-358. (1976) Zbl0326.35044MR0404860DOI10.1016/0022-247X(76)90114-1
  15. O. A. Ladyzhenskaja V. A. Solonnikov, N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, Amer. Math. Soc., Providence, 1968. (1968) 
  16. С. В. Morrey, Jr., Multiple Integrals in the Calculus of Variations, Springer Verlag, New York, 1966. (1966) Zbl0142.38701MR0202511
  17. J. Nash, 10.2307/2372841, Amer. J. Math. 80 (1958), 931-954. (1958) MR0100158DOI10.2307/2372841
  18. L. Nirenberg, On elliptic partial differential equations, Ann. Scuo. Norm. Pisa 13 (3) (1959), 1-48. (1959) Zbl0088.07601MR0109940
  19. W. Pogorzelski, Etude d'un function de Green et du problème aux limites pour l'équation parabolique normale, Ann. Polon. Math. 4 (1958), 288-307. (1958) MR0106344
  20. G. F. Webb, A determinitic diffusive epidemic model with an incubation period, Proceedings of the Functional Differential and Integral Equations Conference held at West Virginia University, June 18-20, 1979 (to appear). (1979) MR0617043

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.